# SDR CALA9700535

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Impacted
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT MLG DOOR SKIN DAMAGED AND FORMER BENT DUE TO IMPACT DAMAGE FROM BLOWN TIRE.  THE FORMER WAS REPLACED AND A SKIN REPAIR SPLICE WAS INSTALLED IAW SRM 52-05, FIGURE 38 AND SRM 51-01, PAGE 4E.
